# SDR SWIA2025071400510

- Difficulty date: May 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame Splice
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LWR INNER FRAME SPLICE PLATE IS CORRODED ON THE FWD AND AFT SIDES  (C-CHECK RO 07/11/2025)REPLACED SPLICE WITH NEW P/N: 601R38304-187 ON SERVICE DOOR LOWER FRAME- INNER STRUCTURE REF CRJ-200 SRM 51-42-06 AND DWG. 601R38304 REV. BN AND INSTALLED 2EA NEW NUT-PLATES ON SERVICE DOOR LOWER FRAME THAT ATTACHES THROUGH SPLICE P/N: 60138304-187 REF CRJ-200 SRM 51-42-06 AND COMPLIED WITH TASK CARD 51-900-1003-SKY
